# SDR DHL2003747014

- Difficulty date: December 19, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

CAPTAIN'S SIDE ESCAPE ROPE DOOR WON'T CLOSE.  RE-SECURED DOOR AS REQUIRED; OPS CHECKED NORMAL.
